# SDR CA140826018

- Difficulty date: August 21, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Engine: Rroyce BR700710A220
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: GL51111035
- Condition: Failed
- Location: Nr 1
- Part time: 1,554 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN)  EXPERIENCED A GEN 1 FAIL ADVISORY MESSAGE  DURING FLIGHT,  NOT RESETTABLE BUT PILOT CONFIRMED NO NOISE FROM THE ENGINE OR OTHER PARAMETER CHANGES DURING THE EVENT.  NO OTHER FAULT APPEARED FOR THE REST OF THE FLIGHT AND THE AIRCRAFT LANDED NORMALLY. DURING THE WALKAROUND INSPECTION, THE PILOT DISCOVERED DAMAGE.
